MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0b013e31802cd8f3

Медицинская библиотека · Cornea · 2007

Peripheral ulcerative keratitis-like findings associated with filgrastim.

Fraunfelder Frederick W, Harrison Devin

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

PURPOSE: To describe an ocular side effect occurring with filgrastim therapy.

METHODS

Retrospective case report.

RESULTS

One week after starting therapy with intravenous filgrastim, a 66-year-old woman developed bilateral keratitis, evidenced by epithelial defects and peripheral corneal infiltrates. When filgrastim was discontinued, symptoms improved within 3 days and resolved within 2 weeks.

CONCLUSIONS

Our patient's bilateral keratitis, which abated rapidly after discontinuation of filgrastim, may have been an adverse effect of this drug. Although the patient also took pamidronate, timing and resolution of symptoms make this a less likely culprit. Physicians should be aware of the possibility of filgrastim-associated keratitis, which can be managed by discontinuing the drug or treating with artificial tears.

Для цитирования: Fraunfelder Frederick W, Harrison Devin. Peripheral ulcerative keratitis-like findings associated with filgrastim.. Cornea. 2007. DOI: 10.1097/ico.0b013e31802cd8f3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.